# SDR CALA2015020600078

- Difficulty date: February 2, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N30401
- Make and model: Boeing 737924
- Aircraft serial: 30118
- Aircraft time: 42,193 hours, 17,126 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER NR 2 VERTICAL STIFFENER AT STAB STATION 92 .70 IS CRACKED AT LOWER TRANSITION RADIUS.  TRIMMED DAMAGED RIB & WEB.  FABRICATED REPAIR PARTS & INSTALLED REPAIR IAW STEPS 4 A - 4 N OF SRM 55-10-09 REPAIR 4.
